A Filippov approximation theorem for strengthened one-sided Lipschitz differential inclusions

Robert Baier*, Elza Farkhi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We consider differential inclusions with strengthened one-sided Lipschitz (SOSL) right-hand sides. The class of SOSL multivalued maps is wider than the class of Lipschitz ones and a subclass of the class of one-sided Lipschitz maps. We prove a Filippov approximation theorem for the solutions of such differential inclusions with perturbations in the right-hand side, both of the set of the velocities (outer perturbations) and of the state (inner perturbations). The obtained estimate of the distance between the approximate and exact solution extends the known Filippov estimate for Lipschitz maps to SOSL ones and improves the order of approximation with respect to the inner perturbation known for one-sided Lipschitz (OSL) right-hand sides from 12 to 1.

Original languageEnglish
Pages (from-to)885-923
Number of pages39
JournalComputational Optimization and Applications
Volume86
Issue number3
DOIs
StatePublished - Dec 2023

Keywords

  • (Strengthened)
  • Differential inclusions
  • Filippov theorem
  • Monotonicity
  • Reachable sets
  • Set-valued Euler method

Fingerprint

Dive into the research topics of 'A Filippov approximation theorem for strengthened one-sided Lipschitz differential inclusions'. Together they form a unique fingerprint.

Cite this